What's the Difference Between Excedrin and Excedrin Migraine?

It is the same drug, same ingredients, you can get away with the same dosage. (2 every 12 hours rather than migraine's 2 every 24 hours). see less The only difference between Excedrin Extra Strength and Excedrin Migraine, is the labeling and dosage recommendation.

Why does Excedrin and Excedrin Migraine have the same ingredients?

Even the lettering on the two boxes are in different positions so consumers can tell them apart. But because both pain medicines contain the same amount of the same active ingredients — acetaminophen, aspirin and caffeine — they are essentially identical.

Why is Excedrin Migraine being discontinued?

They are being discontinued due to quality and assurance measures. GSK recently discovered inconsistencies in how products are transferred and weighed. There is no information on when GSK plans to remarket these medications.

Marcus Vance

Marcus Vance

Cybersecurity & Digital Privacy Researcher

Marcus Vance is a cybersecurity auditor and technology writer dedicated to educating the public about online safety, data privacy regulations, enterprise security, and emerging cyber threats.